Quantitative results on the corrector equation in stochastic homogenization
Journal of the European Mathematical Society, Tome 19 (2017) no. 11, pp. 3489-3548
Cet article a éte moissonné depuis la source EMS Press
We derive optimal estimates in stochastic homogenization of linear elliptic equations in divergence form in dimensions d≥2. In previous works we studied the model problem of a discrete elliptic equation on Zd . Under the assumption that a spectral gap estimate holds in probability, we proved that there exists a stationary corrector field in dimensions d>2 and that the energy density of that corrector behaves as if it had finite range of correlation in terms of the variance of spatial averages – the latter decays at the rate of the central limit theorem. In this article we extend these results, and several other estimates, to the case of a continuum linear elliptic equation whose (not necessarily symmetric) coefficient field satisfies a continuum version of the spectral gap estimate. In particular, our results cover the example of Poisson random inclusions.
Classification :
35-XX, 39-XX, 60-XX
Keywords: Stochastic homogenization, corrector equation, variance estimate
Keywords: Stochastic homogenization, corrector equation, variance estimate
@article{JEMS_2017_19_11_a6,
author = {Antoine Gloria and Felix Otto},
title = {Quantitative results on the corrector equation in stochastic homogenization},
journal = {Journal of the European Mathematical Society},
pages = {3489--3548},
year = {2017},
volume = {19},
number = {11},
doi = {10.4171/jems/745},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/745/}
}
TY - JOUR AU - Antoine Gloria AU - Felix Otto TI - Quantitative results on the corrector equation in stochastic homogenization JO - Journal of the European Mathematical Society PY - 2017 SP - 3489 EP - 3548 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/745/ DO - 10.4171/jems/745 ID - JEMS_2017_19_11_a6 ER -
%0 Journal Article %A Antoine Gloria %A Felix Otto %T Quantitative results on the corrector equation in stochastic homogenization %J Journal of the European Mathematical Society %D 2017 %P 3489-3548 %V 19 %N 11 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/745/ %R 10.4171/jems/745 %F JEMS_2017_19_11_a6
Antoine Gloria; Felix Otto. Quantitative results on the corrector equation in stochastic homogenization. Journal of the European Mathematical Society, Tome 19 (2017) no. 11, pp. 3489-3548. doi: 10.4171/jems/745
Cité par Sources :